# SDR BDHA9600001

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC253
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781006117
- Condition: Chafed
- Location: Rt Flap Well
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

MSP - FLT 421 - WHILE TAXIING, THE PILOT NOTICED RAPID LOSS OF HYDRAULIC PRESSURE AND THE NOSEWHEEL STEERING BECAME STIFF.  AFTER RETURNING TO HANGAR, MAINTENANCE FOUND A LINE CHAFED BY A CLAMP IN THE RIGHT FLAP WELL.  THE FAULTY LINE WAS REPLACED AND LEAK CHECKED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
